# SDR AALA20140522016

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 68,542 hours, 35,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 30D FAILED CHECK.  RECONNECTED HARNESS AT SIDEWALL FOR ESCAPE PATH LIGHT AT SEAT 30D.  OPERATIONS CHECKED NORMAL.
